Ozempic may be linked to condition that causes blindness

Ozempic may be linked to condition that causes blindness

IE 11 is not supported. For an optimal experience visit our site on another browser.

  • Meet the family behind Macy’s iconic fireworks

    04:33

  • How to keep your family safe during Fourth of July holiday weekend

    04:02

  • Jessica Campbell named first female coach in the NHL

    00:27

  • Now Playing

    Ozempic may be linked to condition that causes blindness

    00:35

  • UP NEXT

    Inside the major beef at the 2024 Nathan’s Hot Dog Eating Contest

    02:44

  • Here are the biggest sales for the Fourth of July 2024

    01:59

  • Are sequels the secret to summer box office success this summer?

    03:04

  • British PM Rishi Sunak faces likely defeat as voters head to polls

    00:26

  • Biden defiant amid calls to step aside: ‘I am running’

    06:05

  • Hurricane Beryl slams Jamaica as it moves toward Texas

    02:32

  • 100 million under heat alerts for Fourth of July weekend

    02:23

  • Can I ask my neighbor not to do yard work early on weekends?

    03:38

  • Get an inside look at the FBI’s elite ‘Hogan’s Alley’ training facility

    04:53

  • Are ‘gymfluencers’ ruining the workout experience?

    03:41

  • Why researchers in California are giving sharks hearing tests

    04:02

  • Eli Lilly’s Alzheimer’s drug approved by FDA: What to know

    02:34

  • Rudy Giuliani disbarred in NY for trying to overturn 2020 election

    00:29

  • TSA administrator talks Fourth of July readiness: ‘We’re staffed up’

    04:41

  • American woman vanishes from yoga retreat in the Bahamas

    02:59

  • Fourth of July travel: Airports prepare travelers for long lines

    02:25

A new study shows that people taking semaglutide, the active ingredient in Ozempic and Wegovy, are more likely to develop an optic nerve issue that can lead to sudden vision loss that has no known treatment. Researchers stressed that more studies are needed to confirm the link between the medication and vision problems.